# SDR SWAA2020111228906

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,966 hours, 22,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ABOVE L1 DOOR, EXTERIOR R1 DOOR, AND ABOVE SEAT ROW 6 DEF INOPERABLE.  REMOVED AND REPLACED FWD GALLEY RT OVERHEAD EMERGENCY LIGHT BATTERY, REF AMM 33-51-06.  OPERATIONS CHECKED GOOD.
